# SDR SWAA2021081894188

- Difficulty date: July 13, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRISION ON LAV SERVICE DOOR SKIN ; / [01] CORROSION ON LAV SERVICE DOOR WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 52-40-01-1A-4 FIG 103 DETAIL D; [02] VERIFIED CORROSION ON LAV SERVICE DOOR WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 52-40-01-1A-4 FIG 103 DETAIL D; [03] RECEIVED NEW LAV SERVICE DOOR REMOVED LAV SERVICE DOOR INSTALLED NEW LAV SERVICE DOOR IAW SRM 51-40-02-0G-0 TOOL ID BONDING METER ID#ATS312 S/N DC002065 BOND CHECK GOOD; [04] FINAL INSPECTION. JOB COMPLETE PER SRM 51-40-02.
